[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Abstracted & Indexed in
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Export Journal XML Articles RSS Volume 6, Issue 1 (5-2011) ::
Back to browse issues page
XML Left Jordan derivations on Banach algebras P. 1-6
A. Ebadian , M. Eshaghi Gordji
Abstract   |   Full-Text (PDF)  
XML Classification based on 3-similarity P. 7-21
M. Keshavarzi , M. A. Dehghan , M. Mashinchi
Abstract   |   Full-Text (PDF)  
XML Homotopy analysis and Homotopy Pad$acute{e}$ methods for two-dimensional coupled Burgers' equations P. 23-31
H. Kheiri , A. Jabbari
Abstract   |   Full-Text (PDF)  
XML Deformation of Outer Representations of Galois Group P. 33-52
Arash Rastegar
Abstract   |   Full-Text (PDF)  
XML Hyperbolicity of the family $f_c(x)=c(x-frac{x^3}{3})$ P. 53-58
Monireh Akbari , Maryam Rabii
Abstract   |   Full-Text (PDF)  
XML On (Semi)Topological $BL$-algebras P. 59-77
R. A. Borzooei , G. R. Rezaei , N. Kouhestani
Abstract   |   Full-Text (PDF)  
XML Differentiation along Multivector Fields P. 79-96
N. Broojerdian , E. Peyghan , A. Heydari
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.06 seconds with 870 queries by yektaweb 3531